Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2658
Title: Challenges to the internationalization of the Brazilian fashion industry
Authors: MACLENNAN, M. L. F.
SUTTER, M. B.
SPERS, R. G.
Issue Date: 2017
Journal: Journal of International Marketing and Exporting (Online)
ISSN: 1832-2173
Citation: MACLENNAN, M. L. F.; SUTTER, M. B.; SPERS, R. G.. Challenges to the internationalization of the Brazilian fashion industry. Journal of International Marketing and Exporting (Online), v. 1, n. 4, p. 377-395, 2017.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/2658
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.